# SDR ASAA2021080635649

- Difficulty date: August 6, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 46,310 hours, 13,718 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Part number: 1741010301
- Part serial: 006477
- Condition: Defective
- Location: Cockpit
- Part time: 46,304 hours, 13,716 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MCDU HAS YELLOW LINE ON RIGHT SIDE OF SCREEN IN ALL MODES. TAPPING ON SCREEN MAKES LINES WORSE. GROUNDED - YES. REMOVED AND REPLACED CAPT MCDU IAW B737-800 AMM 34-61-01. INSTALL TEST PASSED. GROUND VERIFICATION SUCCESSFUL.
